# SDR SWIA201641933

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 31,041 hours, 29,318 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE, PERFORMED GO AROUND. NOSE AND RT MAIN GEAR NOT SHOWING DOWN.  RAN QRH AND GEAR CAME DOWN.  LANDED WITHOUT INCIDENT.  REPLACED PSEU IAW AMM.  OPS CHECKED GOOD.
